# SDR 9712265523

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Condition: Dirty
- Location: J4 Box
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LIFTOFF, NUMEROUS EICAS ANTI-SKID MESSAGES ANNUNCIATED.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE TROUBLESHOT/INSPECTED BRAKE SYSTEM AND FOUND CORRODED FC3 PIN AT J4 BOX.  CLEANED PINS AND RESECURED.
